# SDR KCSA061323

- Difficulty date: September 15, 2006
- Submitted: September 16, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON VERTICAL FRAME HAS CRACK .5 INCH LT SIDE AT NAC STA 250.
